# SDR ASAA2024020647738

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 72,690 hours, 38,326 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Indication
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FA INDICATES INNER DOOR (L1) IS DIFFICULT TO OPEN/CLOSE. GROUNDED - YES. PERFORMED OPERATIONAL CHK OF L1 DOORDID GVI OF L1 DOORNO DEFECTS NOTEDREF AMM 52-11-00.
